Skip to content
help please
avatar
An_255731 posted:
I went to the doctor about two months ago for my acne, and the doctor gave me birth control pills to "calm my hormones". I was told to start taking the pills once I started my period, which came a month and a half late. When I got my period, I started taking the pills. Now, I have been on a heavy period for 16 days and its a living helll. I'm going to the doctor in 15 days, but I don't know if I will still be on my period then, and if I am I think I'm pretty unhealthy. I don't know if its the pills like what's happening to my body at the moment??? please someone explain.
Was this Helpful?
0 of 0 found this helpful
Reply
 
avatar
tlkittycat1968 responded:
You need to call your doctor and see if you can get in earlier. Heavy bleeding for 15 days is not normal and if not taken care of, you run the risk of becoming anemic from the blood loss.


Helpful Tips

Fish Oil Caps
I take triple strength fish oil capsules (1400 mg) for heart health, and it has the added bonus of improving moisture in the eyes and skin. ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.